Proportional multiple-integral observer design for discrete-time descriptor linear systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

18 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1492-1503
Journal / PublicationInternational Journal of Systems Science
Volume43
Issue number8
Publication statusPublished - 1 Aug 2012

Abstract

A type of proportional multiple-integral observers is proposed for discrete-time descriptor linear systems. First, some existence conditions of this type of observers are given. Then, a parametric design approach is proposed for proportional multiple-integral observers. Based on a general parametric solution to the generalised Sylvester-observer matrix equation, parameterisations for all the observer gains are given in terms of four parameter matrices. The proposed approach can offer all the degrees of design freedom and has great potential in applications. A numerical example is given to show the design procedure and the effectiveness of the proposed approach. © 2012 Taylor & Francis.

Research Area(s)

  • degrees of freedom, descriptor linear systems, parametric approach, proportional multiple-integral observers, separation principle